

TRIUMF LIFE SCIENCES PROJECTS EVALUATION COMMITTEE MEETING JUNE 20 & 21, 2024 MOB AUDITORIUM AGENDA

THURSDAY, JUNE 20, 2024

IMPORTANT: The time allotted for each agenda topic has been noted in brackets under each timeslot. For each L# presentation, presenters have been provided the number of minutes to present + the number of minutes the Committee has to ask questions.

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
07:30 (1.5 hrs)		In camera meeting & breakfast in TRIUMF MOB Boardroom – Closed Committee Meeting	
09:00 (10 mins)		Welcome Address & State of the Division in the TRIUMF MOB Auditorium	Paul Schaffer (PhD Chemistry, Director, Life Sciences*)
09:10 (15 mins + 5 mins)		BC Cancer Update	François Bénard (Senior Executive Director, BC Cancer Research Institute)
09:30 (15 mins + 5 mins)	L0 L99 L4	TR13 Facilities BCC 18F Production Target Research on TRIUMF Accelerators	Dave Prevost (BSc Nuclear Chemistry, TR13 Operations Coordinator*)
9:50 (8 mins + 2 mins)	L153	Measurement of radioactive samples with Life Sciences ICP-MS	Sheng Wu (BASc, Applied Chemistry*)
10:00 (12 mins + 3 mins)	L158 L163	Production and Labeling of Radiometals from Solid Targets and Radiolabeling Construction, operation, and maintenance of a Ge/Ga 68 generator	Neil Weatherall (BSc Chemistry*)
10:15 (15 mins)		Coffee Break	
10:30 (15 mins + 5 mins)	L97 L98 L107	<i>PET Program Overview:</i> Human Studies and UBC/DMCBH MicroPET imaging program at UBC PET UBC PET Physics program	Jon Stoessl (MD, Professor & Head, Division of Neurology, Department of Medicine, Faculty of Medicine, UBC and Canada Research Chair, Parkinson's Disease)

∂TRIUMF

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
10:50 (12 mins +	L3	Synthesis of Radiopharmaceuticals for Positron Emission Tomography	Qing Miao (PhD Chemistry*)
3 mins)		Update on TRIUMF Life Sciences' Quality Assurance Program	Joe Huser (Diploma of Chemistry*)
11:05 (8 mins + 2 mins)	L107	UBC PET Physics program	Jordan Hanania (PhD Medical Physics, UBC)
11:15 (8 mins + 2 mins)	L98	MicroPET imaging program at UBC PET	Cristina Rodriguez-Rodriguez (PhD Chemistry, Laboratory Manager, Preclinical Imaging Facility, UBC Centre of Comparative Medicine)
11:25 (8 mins + 2 min)	L146	Production of 56Co Calibration Sources for Gamma-Ray Spectroscopy at ISAC	Adam Garnsworthy (PhD Nuclear Physics*)
11:35 (8 mins + 2 mins	L167	Production of 93mMo sources for decay spectroscopy at TIGRESS/GRIFFIN	Jonathan Williams (PDF, PhD Chemistry*)
11:45 (12 mins +	L130	Irradiation experiments related to medical physics	Cornelia Hoehr (PhD Physics, Deputy Director Life Sciences*)
3 mins)	L168	Fiber irradiations for FLASH dosimetry at TR13	
12:00 (45 mins)		Lunch in the MOB Boardroom – Closed Committee Meeting	
12:45		Program Overview:	Valery Radchenko (PhD Chemistry*)
(28 mins + 17 mins)	L122	Alpha-emitter studies using the ISAC Implantation Station	
	L126	Production of Imaging and Therapeutic Isotopes from Solid Targets at TR13	
	L136	Mercury production from gold targets at the TR13	
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	
	L154	Radiometals from liquid targets	

∂TRIUMF

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
13:30		Program Overview:	Hua Yang (PhD Chemistry*)
(28 mins + 17 mins)	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	Luke Wharton (PDF, PhD Chemistry*)
	L152	Tb-161 purification and radiochemistry development	
	L157	Gold Nanogel Radiolabeling	
	L160	Production of Tb-155 from a solid target at TR13	
14:15		Program Overview:	Caterina Ramogida (PhD Chemistry,
(28 mins + 17 mins)	L90	Enabling Technologies for Metallic Radioisotopes in Nuclear Medicine (Focus: Zr-89 labeling efforts)	Assistant Professor SFU & TRIUMF)
	L128	Production and application of theranostic Pb- 203	
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	
	L151	Production and Application of the La-135/La- 132 Theranostic Pair	
	L164	Experiments with Class 2 Biological Hazards	
15:00		Program Overview:	Paul Schaffer (PhD Chemistry, Director,
(20 mins + 10 mins)	L101	F-18 labelled Amino Acids	Life Sciences*)
10 11113)	L122	Alpha-emitter studies using the ISAC Implantation Station	
	L124	Irradiation of Thorium Targets at the TRIUMF 500 MeV Isotope Production Facility	
	L125	Isolation of medical isotopes from irradiated thorium metal targets	
	L138	Glucocerebrosidase PET Imaging Agents	
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium	
15:30 (8 mins + 2 mins)	L169	Formation of volatile fatty acids (VFAs) and dissolved organize carbon (DOC) from alpha and gamma irradiation of rock minerals	Christopher Charles (PhD Physics*)

%TRIUMF

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
15:40 (20 mins)		Coffee Break & Student Poster Set-up	
16:00 (45 mins)		Student Poster Competition	
16:45 (10 mins)		Closing Statements & Wrap-up	
18:00		Committee Dinner	



TRIUMF LIFE SCIENCES PROJECTS EVALUATION COMMITTEE MEETING JUNE 20 & 21, 2024 TRIUMF MOB BOARDROOM AGENDA

FRIDAY, JUNE 21, 2024 CLOSED MEETING

IMPORTANT: The time allotted for each agenda topic has been noted in brackets under each timeslot. For each L# presentation, presenters have been provided the number of minutes to present + the number of minutes the Committee has to ask questions.

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
08:00 (30 mins)		In camera meeting & breakfast in TRIUMF MOB Boardroom – Closed Committee Meeting	
08:30 (12 mins + 3 mins)	L159	Purification and recovery of Ra-226 as target for production of Ac-225 via (p,2n) reaction)	Eleanor Dunling (PhD Physics*)
08:45 (12 mins + 3 mins)	L90	Enabling Technologies for Metallic Radioisotopes in Nuclear Medicine (Focus: Partnership with Aktis Oncology for Cu-64 and Lu-177 labeling efforts)	Paul Schaffer (PhD Chemistry, Director, Life Sciences*)
	L150	Radiochemical separation and application of spallation products derived from irradiated thorium (Focus: Partnerships with BC Children's Hospital and Aktis Oncology)	
09:00 (12 mins +	L162	MAS – Microfluidic Alpha Sensor	Cornelia Hoehr (PhD Physics, Deputy Director Life Sciences*)
3 mins)			Christian Aa. Diget (PhD Physics, Affiliate Scientist*)
09:15 (2 hours +		In camera meeting in TRIUMF MOB Boardroom – Closed Committee Meeting	
45 mins)		Write the LSPEC Report	
12:00 (1 hour)		Lunch	

%TRIUMF

Time	Exp. #	Title	Spokesperson/Presenter (Status & Affiliation) (*TRIUMF)
13:00		TRIUMF Facility Site Tour led by Paul Schaffer	
(1 hr)		Tour Route:	
		Exit Badge Room	
		Walk toward Meson Hall loading bay	
		Enter Meson Hall	
		 Stop for view of Beamline 1A / Proton Therapy 	
		 Take staircase up to the mezzanine to tour top of 520 MeV cyclotron 	
		 Take staircase down to Meson Hall loading bay 	
		 Walk to the PET Scanner and view the materials science area / IPF 	
		Walk through Meson Hall towards IAMI	
		 View IAMI building and site 	
		 Re-enter MHESA and go downstairs to RCR basement 	
		 Exit Meson Hall via RCA hallway and discuss BWXT 	
		 Enter ISAC-I Experimental Hall via loading bay 	
		 Highlight βNMR/DRAGON 	
		 Exit ISAC-II via back entrance near remote handling 	
		 Return to Main Office Building via badge room 	
14:00 (1.5 hrs)		In camera meeting in TRIUMF MOB Boardroom – Closed Committee Meeting	
		Continue writing the LSPEC Report	
15:30		Closing remarks & Committee assignments	
(30 mins)		Wrap up & departures	
16:00		Close Out Session – Nigel Smith's Office	
(45 mins)		Meeting between LSPEC Chair and TRIUMF's Executive Director & CEO	
16:45		LSPEC Chair to depart	